# SDR 98UAL900582

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Engine: Ge CFM56*
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Condition: Malfunctioned
- Location: Main Fuel Tank
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOSS OF FUEL PRESSURE.  *S/D*  CHECKED EACH BOOST PUMP CHECK VALVE AND ORIFICE FOR DEBRIS.  CHECKED ENGINE FILTERS FOR DEBRIS, NONE FOUND.  FUEL SAMPLES CHECKED OK.  REPLACED LOW PRESSURE WARNING SWITCHES FOR BOTH MAIN FUEL TANKS.  BLED SENSE LINES.  PRESSURE TESTED FUEL SYSTEM IN ACCORDANCE WITH SERVICE BULLETIN 737-28A1114.
